BibTeX record: journals/dcc/Rodier06

download as .bib file

@article{DBLP:journals/dcc/Rodier06,
  author    = {Fran\c{c}ois Rodier},
  title     = {Asymptotic Nonlinearity of Boolean Functions.},
  journal   = {Des. Codes Cryptography},
  year      = {2006},
  volume    = {40},
  number    = {1},
  pages     = {59--70},
  url       = {http://dx.doi.org/10.1007/s10623-005-6363-8},
  doi       = {10.1007/s10623-005-6363-8},
  timestamp = {Tue, 02 Sep 2014 21:02:10 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dcc/Rodier06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}